# SDR DXTA2025043003279

- Difficulty date: April 29, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N528QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0329
- Aircraft time: 2,952 hours, 2,042 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR - INTERIOR, WHILE CLOSING THE DOOR, THE DOOR HANDLE REQUIRES EXCESSIVE FORCE TO INITIALLY CLOSE THE DOOR. WHEN OPENING THE DOOR, THE LAST 1/4 OF TRAVEL FOR THE HANDLE REQUIRES EXCESSIVE FORCE TO OPEN. EXTERIOR, WHEN CLOSING THE DOOR, THE INITIAL PUSH OF THE DOOR HANDLE REQUIRES EXCESSIVE FORCE TO PUSH THE DOOR HANDLE CLOSED. WHEN OPENING THE DOOR, THE LAST 1/4 OF TRAVEL ON THE DOOR HANDLE REQUIRES EXCESSIVE FORCE TO OPEN. SUSPECT THE RIGHT SIDE PINS NOT LINING UP CORRECTLY TO OPEN/CLOSE THE DOOR. CORRECTIVE ACTION: ARRIVED AT.AIRCRAFT. FOUND THAT WHEN OPENING DOOR FROM EXTERIOR AND INTERIOR POSITION DOOR WAS SLIGHTLY HARD TO OPEN. INSPECTED MAIN ENTRY DOOR PINS AND NOTICED THERE WAS A LOT OF MOLYKOTE LUBRICANT :ALONG WITH DEBRIS. CLEANED DOOR PINS AND LUBRICATED DOOR. PINS AND PORTS. OPERATIONAL CHECK WAS GOOD. ALSO RESET DOOR INDICATION SYSTEM DUE TO DOOR NOT EXTINGUISHING OPEN DOOR LIGHT ON DOOR WHEN DOOR WAS CLOSED. DOOR HANDLE DISENGAGE SWITCH ON INTERIOR DOOR HANDLE FUNCTIONED NORMALLY WITH NO DEFECTS NOTED. ALL WORK ACCOMPLISHED IN REFERENCE TO CE 680A AMM 52-10-00, NO / DEFECTS NOTED.
